# SDR AALA20170228027

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 49,205 hours, 19,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CRACKED INTERCOSTAL AT LBL 46, BETWEEN STA 312 AND 328. INSTALLED NEW SERVICEABLE INTERCOSTAL PER AARD 51-00-05-1 AND DRAWING 141A5400.
